ITEM METADATA RECORD
Title: Modeling sphere-like manifolds with spherical Powell-Sabin B-splines
Authors: Maes, Jan ×
Bultheel, Adhemar #
Issue Date: Feb-2007
Publisher: North-Holland
Series Title: Computer Aided Geometric Design vol:24 issue:2 pages:79-89
Abstract: We present an algorithm for computing a B-spline representation for Powell-Sabin splines on the sphere. The B-splines form a partition of unity and we define control points that constitute control triangles that give us a good insight in the shape of the spline. We further consider a number of CAGD applications such as approximation and compression of a given sphere-like triangular mesh, and editing global shape and local detail of a spline using spline subdivision.
URI: 
ISSN: 0167-8396
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science